Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

What causes blurry vision and numbness in the left side of my face?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 5709 Questions
I have had a deterioration in vision over the past two days. I went and saw my eye doctor and he said my eyes look solid and no issues. My blurred vision is associated with a headache that is pretty constant and some numbness from time to time on the left side of my face. My left eye twitches a lot, but not constantly and usually only last a minute or two when it happens. I am exhausted most of the time and fall asleep easily when I am at home. My energy is really low and I have a little baby girl due in a week and a half, so it's a bit disconcerting that my vision is not great.
Posted Tue, 11 Feb 2014 in Vision and Eye Disorders
Answered by Dr. Dadapeer K 24 minutes later
Brief Answer: Need to rule out migraine and hypertension. Detailed Answer: Hello Welcome to Health care magic Iam Dr. Dadapeer K, an ophthalmologist and I answer health problems related to eye. It seems from the history that you are having blurring of vision from last two days associated with headache, numbness of left side of face, twitching of the left eye. The causes of the eye responsible for these symptoms are uncorrected refractive errors like myopia, hypermetropia or astigmatism. Since you have already consulted eye doctor and he has told that eyes are fine, I don't think you will be having refractive errors, hence I will try to advice you regarding other causes for your problems. The most common cause presenting this way is migraine. Migraine will have eye symptoms like blurring of vision, numbness as prodromal symptom. Hence this needs to ruled out first. The second thing I will consider is systemic problems like hypertension. You have mentioned in the history that you are taking lisinopril tablets and I guess you are taking this for reducing blood pressure. Hence I advice you to consult your physician for evaluation regarding migraine and systemic diseases like hypertension. Hope I have answered your query and the information is helpful to you. Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor